Vol. 55, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Corrections to: “On an inversion for the general Mehler-Fock transform pair”

Peter Michael Rosenthal

Vol. 55 (1974), No. 2, 640
Abstract

Volume 52 (1974), 539–545

Mathematical Subject Classification 2000
Primary: 44A15
Milestones
Published: 1 December 1974
Authors
Peter Michael Rosenthal